# SDR FDEA202503070337

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION ON THE RIGHT HAND NOSE   LANDING GEAR TRUNNION FITTING, FOUND 01 EACH CRACKS PROPAGATED FROM THE SLOT OUT   AREA AT AFT OF NOSE LANDING GEAR DOOR AFT HINGE FITTING AT STATION 583 APPROXIMATE   0.125" LENGTH. REPAIR CARRIED OUT AS PER E.A. # :1-5310-T0382557 PART: 1 TITLE: FUSELAGE - MAINFRAME -   CRACK REPAIR ON RH NOSE LANDING GEAR TRUNNION FITTING, STA595. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
